# SDR F3LA200300178

- Difficulty date: December 16, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 34,499 hours, 18,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM UPPER CAP, LBL 17 TO RBL 13.  REPAIRED UPPER CHORD ON STA 947 PER EA B3-53R-10228.
